Scale dependency of conservation outcomes in a forest‐offsetting scheme

Giannichi, ML, Gavish, Y, Baker, TR et al. (2 more authors) (2020) Scale dependency of conservation outcomes in a forest‐offsetting scheme. Conservation Biology, 34 (1). pp. 148-157. ISSN 0888-8892

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 The Authors. Conservation Biology published by Wiley Periodicals, Inc. on behalf of Society for Conservation Biology. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/.
Keywords: Amazon; avoided deforestation; conservation; offsets; private lands; restoration; spatial scale
Dates:
  • Published: February 2020
  • Accepted: 21 May 2019
  • Published (online): 4 June 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Sustainability Research Institute (SRI) (Leeds)
The University of Leeds > Faculty of Environment (Leeds) > School of Geography (Leeds) > Ecology & Global Change (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 May 2019 12:35
Last Modified: 16 Feb 2020 14:53
Status: Published online
Publisher: Wiley
Identification Number: https://doi.org/10.1111/cobi.13362

Download

Share / Export

Statistics